# SDR DALA2024011100508

- Difficulty date: January 11, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 73,110 hours, 29,357 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4375365) EXIT" SIGN IN ROW 22 IS INOP DURING CHECK. REMOVED AND REPLACED BATTERY PACK FOR EMERGENCY LIGHTS IN M1670 PER B737 AMM 33-51.
